Flood, Lee
- When
- June 14, 11:21 AM CST to June 15, 7:34 PM CST
- Where
- Lee County, 7.13 mi WNW of Croton to 2.6 mi SW of Keokuk
- Cause
- Heavy Rain
- Property damage
- $125,000
- Reported by
- River/Stream Gage
- Coordinates
- 40.610, -91.810
Heavy rains during the second week of June resulted in the Des Moines River at St. Francisville going above the major flood stage level of 25 feet on June 14 around 1221 pm CDT.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS DVN wrote it up.
Heavy rains during the second week of June resulted in the Des Moines River at St. Francisville going above the major flood stage level of 25 feet on June 14 around 1221 pm CDT. It crested around 26 feet around 7 am CDT June 15. It fell below the major flood stage level around 834 pm CDT June 15.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before the first event at Jun 14, 2:40 AM CST, 8 hours 41 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
340 AM CDT TUE JUN 14 2011
.DISCUSSION...
.SHORT TERM...TODAY AND TONIGHT...
ONGOING MCS SHOULD SUBSIDE WITH DIURNALLY WANING LLJ BY MID MORNING
BUT WILL HAVE TO CARRY HIGH POPS UNTIL THEN FOR IMPACTED AREAS.
POTENTIALLY VERY SERIOUS FLASH FLOODING AND AREAL FLOODING SITUATION
SETTING UP ALONG AND SOUTH OF THE HWY 34 CORRIDOR IN FAR SOUTHEAST
IOWA...NORTHEAST MISSOURI AND INTO EXTREME WEST CENTRAL IL. SOME
CONSERVATIVE ESTIMATES OF 3-6+ INCHES OF RAINFALL IN SOME OF THOSE
AREAS OVER PAST 10-14 HRS OR SO. WILL INCLUDE SOME AFTERNOON CHC POPS
FOR THE RIDGE-RIDING VORT/MCV OUT OF NEBRASKA MAKING IT THIS FAR EAST
AND POSSIBLY KICKING UP SOME SCTRD COVERAGE SHOWERS AND STORMS. BUT
THE NEXT MAIN CONVECTIVE SHOW WILL BE TONIGHT AS THE UPSTREAM L/W
TROF CURRENTLY OVER THE ROCKIES SHEARS OUT ACRS THE MO RVR VALLEY
THROUGH WED MORNING WITH SOUTHWESTERLY DIFFLUENT MID AND UPPER LEVELS
SPRAWLING OUT ACRS THE REGION TO ENHANCE DEEP LIFT. SOUTHWESTERLY LLJ
OF 40-50 KTS MAY LOOK TO FEED AN EVEN HIGHER ELEVATED THTA-E RICH
PLUME/EML UP ACRS PORTIONS OF THE CWA TUE NIGHT THAN WHAT IS
CURRENTLY TAKING PLACE EARLY THIS MORNING. THUS UNFORTUNATELY ANOTHER
HEAVY RAIN PRODUCING MCS OR POSSIBLY EVEN AN MCC MAY IMPACT MUCH OF
THE REGION TONIGHT INTO EARLY WED MORNING AND WILL BLANKET THE ENTIRE
CWA WITH CATEGORICAL POPS TONIGHT. WILL WORD HEAVY RAIN POTENTIAL UP
TO HWY 30. THE CURRENTLY PROGGED CONVERGENT RIBBON OF THE LLJ
SUGGESTS TONIGHT HEAVY RAIN AXIS MAY SET UP A COUPLE OF TIERS OF
COUNTIES FURTHER TO THE NORTH TOWARD THE I80 CORRIDOR THAN WHAT IS
CURRENTLY TAKING PLACE. BUT WITH CURRENT FLASH FLOOD AREAS GETTING
HIT SO HARD OVERNIGHT...WILL EXPAND THE CURRENT FLASH FLOOD WATCH
THROUGH 12Z WED AND ADD WARREN COUNTY IL. THERE IS THE POTENTIAL FOR
SOME AREAS OF THE LOCAL CWA TO GET 2-4 INCHES OF NEW RAINFALL
TONIGHT. IF THIS OCCURS IN THE SAME PLACES THAT THE ONGOING TRAINING
IS TAKING PLACE...A VERY SERIOUS FLOODING SITUATION MAY UNFOLD ACRS
FAR SOUTHEAST IOWA...FAR WEST CENTRAL IL AND NORTHEAST MO. ANOTHER
DAY OF SUB GUIDANCE HIGHS.
WEDNESDAY AND THURSDAY...WILL WALK OUT PRECIP TO THE EAST WITH
PASSING WAVE ON WED AND HIGHS MAY NOT GET OUT OF THE 60S IN SOME
LOCATIONS. DRY THU WITH RIDGING...BUT WILL HAVE TO WATCH FOR MORE
NOCTURNAL STORMS FROM THE WEST LATE THU NIGHT.
QUICK LOOK AT THE LONG TERM/FRI THROUGH MONDAY/...WITH UPPER RIDGING
ACRS THE LOWER TO MID MS RVR VALLEY RE-ESTABLISHING TO THE EAST OF
WESTERN CONUS L/W TROFFINESS...RING OF FIRE PATTERN WILL
UNFORTUNATELY LOOK TO DEVELOP ONCE AGAIN FROM THE SOUTHERN PLAINS TO
THE GRT LKS THIS WEEKEND. WILL HAVE TO KEEP MENTIONABLE CHC POPS
ALMOST ALL THE WAY THROUGHOUT THE EXTENDED. BY EARLY NEXT WEEK...THE
MAJORITY OF AREA RIVERS MAY BE IN FLOOD IF ALL OF THIS VERIFIES.
..12..
&&
.AVIATION...
COMPLEX OF THUNDERSTORMS WITH HEAVY RAINFALL AND ISOLATED HAIL TO
CONTINUE TO AFFECT THE KBRL TERMINAL EARLY THIS MORNING WITH MVFR
CIGS AND VSBYS...AND PERHAPS ISOLATED IFR CIGS AND VSBYS IN STRONGER
CELLS. THIS ACTIVITY TO CONTINUE IN THE AREA UNTIL APPROXIMATELY
15Z...THOUGH IT MAY LEAVE THE KBRL TERMINAL EARLIER THAN THAT. KMLI
AND KCID ARE ON THE FRINGES OF THIS COMPLEX OF STORMS...AND SHOULD
GET NO WORSE THAN MVFR CIGS AND VSBYS THROUGH ABOUT 12Z THIS MORNING.
MVFR CIGS MAY LINGER AT ALL THREE SITES WELL INTO THE EARLY TO MID
AFTERNOON. NEW SHOWER AND THUNDERSTORM DEVELOPMENT EXPECTED LATE
TONIGHT TO AFFECT TONIGHT...BEGINNING AFTER 00Z. KCID...KMLI AND KBRL
THE SITES MOST LIKELY TO BE AFFECTED BY MVFR CIGS AND VSBYS DURING
THE 15/03Z TO 15/12Z TIME FRAME IN TSRA. ..LE..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR DES MOINES-
HENRY IA-IOWA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.
IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR HANCOCK-
HENDERSON-MCDONOUGH-WARREN.
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR CLARK-SCOTLAND.
&&
LE/12HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 515 AM CDT TUE JUN 14 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-151000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 515 AM CDT TUE JUN 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT HEAVY RAIN PRODUCING THUNDERSTORMS TRAINING OVER THE SAME AREAS OF FAR SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS WILL EVENTUALLY WEAKEN AND LIFT NORTH THROUGH MID MORNING. UNTIL THEN POTENTIALLY HIGH IMPACT AND LIFE THREATENING FLASH FLOODING WILL CONTINUE SOUTH OF THE HIGHWAY 34 CORRIDOR THROUGH 9 AM CDT. MANY OF THESE AREAS HAVE ALREADY RECEIVED AS MUCH AS 3 TO 6 INCHES OF RAINFALL OVER THE PAST 12 HOURS. A FEW STORMS MAY ALSO BE ABLE TO PRODUCE SOME HAIL THROUGH EARLY MORNING. SCATTERED AFTERNOON THUNDERSTORMS WILL BE POSSIBLE...BUT THE NEXT MAIN CHANCE FOR WIDESPREAD AND MORE SIGNIFICANT STORMS WILL OCCUR TONIGHT. SOME OF THESE STORMS MAY BE SEVERE AND PRODUCE LARGE HAIL UP TO THE SIZE OF QUARTERS OR HALF DOLLARS. A HIGHER IMPACT WILL BE THE THREAT OF MORE HEAVY RAIN. CURRENT INDICATIONS SUGGEST THAT THE HEAVY RAIN AXIS TONIGHT MAY BE FURTHER NORTH CLOSER TO THE INTERSTATE 80 CORRIDOR...BUT THE ENTIRE OUTLOOK AREA IS STILL AT RISK FOR SIGNIFICANT RAINFALL. MANY AREAS MAY GET FROM 1 TO 3 INCHES OF RAIN BY WEDNESDAY MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS. AREAS ALONG AND SOUTH OF A KEOSAUQUA IOWA...TO KEOKUK IOWA AND TO CARTHAGE IN WEST CENTRAL ILLINOIS WILL BE ESPECIALLY PRONE TO FLASH FLOODING WITH ANY ADDITIONAL HEAVY RAIN TONIGHT. A FLASH FLOOD WATCH FOR MUCH OF SOUTHEAST IOWA...NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS HAS BEEN EXTENDED THROUGH WEDNESDAY MORNING. THE STORM PREDICTION CENTER HAS PLACED AREAS GENERALLY ALONG AND SOUTH OF A LINE FROM MARENGO IOWA...TO MUSCATINE...AND TO MONMOUTH ILLINOIS IN A SLIGHT RISK OF SEVERE WEATHER TONIGHT. AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY MORE ROUNDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED FROM FRIDAY THOUGH SUNDAY. IT IS TOO SOON TO DETERMINE THE PROBABILITY FOR SEVERE STORMS DURING THIS PERIOD. BUT MORE OCCURRENCES OF POTENTIALLY HEAVY RAINFALL WILL AGGRAVATE ANY ONGOING RIVER FLOODING SITUATIONS...OR CREATE NEW ONES. FLASH FLOODING WILL ALSO BE A CONCERN THROUGH THE UPCOMING WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT GENERALLY ALONG AND SOUTH OF THE I80 CORRIDOR. HEAVY RAINFALL REPORTS AND ANY REPORTS OF FLOODING WOULD BE APPRECIATED. 12
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
944 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM HEAVY RAIN 3 W KAHOKA 40.42N 91.78W
06/14/2011 M5.30 INCH CLARK MO COCORAHS
0930 AM HEAVY RAIN 2 WSW KAHOKA 40.41N 91.75W
06/14/2011 M4.75 INCH CLARK MO COCORAHS
0930 AM HEAVY RAIN 1 E CARTHAGE 40.41N 91.12W
06/14/2011 M1.00 INCH HANCOCK IL COCORAHS
0930 AM HEAVY RAIN 4 W MONTROSE 40.53N 91.49W
06/14/2011 M2.76 INCH LEE IA COCORAHS
0930 AM HEAVY RAIN 6 SE WARSAW 40.29N 91.35W
06/14/2011 M6.82 INCH HANCOCK IL COCORAHS
&&
DCPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1017 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD LEBANON 40.73N 92.08W
06/14/2011 VAN BUREN IA LAW ENFORCEMENT
FLOOD WATERS COVERED SEVERAL ROADS ACROSS VAN BUREN
COUNTY...ESPECIALLY THE SOUTHWEST TWO THIRDS OF THE
COUNTY. FLOOD WATERS FORCED THE CLOSURE OF A ROAD IN
LEBANON...RIVER HAWK DRIVE IN FARMINGTON...HAWK DRIVE IN
BONEPARTE...AND THE INTERSECTION OF JERSEY AVE AND V56.
THE DES MOINES RIVER WAS OUT OF ITS BANKS IN DOUDS.
0300 AM FLASH FLOOD 2 N KEOKUK 40.44N 91.40W
06/14/2011 LEE IA LAW ENFORCEMENT
FLOOD WATERS FORECED THE CLOSURE OF BELFAST ROAD ALONG
THE DES MOINES RIVER IN LEE COUNTY. ADDITIONAL FLOODING
WAS OBSERVED ABOUT 2 MILES NORTH OF KEOKUK.
0500 AM FLASH FLOOD KAHOKA 40.42N 91.72W
06/14/2011 CLARK MO LAW ENFORCEMENT
WATER COVERING STREETS IN KAHOKA. ROUTE A...ROUTE
D...ROUTE K...ROUTE NN...AND ROUTE AA ALL CLOSED DUE TO
FLOODING.
0600 AM FLASH FLOOD WARSAW 40.35N 91.43W
06/14/2011 HANCOCK IL LAW ENFORCEMENT
NEW WARSAW ROAD IN WARSAW TO ROUTE 400 E WAS CLOSED DUE
TO FLOOD WATERS.
0800 AM FLASH FLOOD AZEN 40.56N 92.03W
06/14/2011 SCOTLAND MO LAW ENFORCEMENT
ROUTE H CLOSED.
&&
PHILIPPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1035 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLOOD 2 E WAYLAND 40.40N 91.54W
06/14/2011 CLARK MO NWS EMPLOYEE
6 INCHES OF STANDING WATER ON RAMP AT INTERCHANGE OF
HIGHWAYS 27 AND 136.
&&
DLSPRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1100 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM FLASH FLOOD LEBANON 40.73N 92.08W
06/14/2011 VAN BUREN IA LAW ENFORCEMENT
FLOOD WATERS COVERED SEVERAL ROADS ACROSS VAN BUREN
COUNTY...ESPECIALLY THE SOUTHWEST TWO THIRDS OF THE
COUNTY. FLOOD WATERS FORCED THE CLOSURE OF A ROAD IN
LEBANON...RIVER HAWK DRIVE IN FARMINGTON...HAWK DRIVE IN
BONEPARTE...AND THE INTERSECTION OF JERSEY AVE AND V56.
THE DES MOINES RIVER WAS OUT OF ITS BANKS IN DOUDS.
1205 AM HEAVY RAIN 3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/14/2011 M2.10 INCH VAN BUREN IA TRAINED SPOTTER
SINCE 905 PM. 0.9 OF THAT SINCE 1005 PM.
1212 AM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
06/14/2011 M3.50 INCH VAN BUREN IA TRAINED SPOTTER
3.5 INCHES OF RAIN SINCE 945 PM CDT MONDAY EVENING.
0100 AM FLASH FLOOD 5 E CANTRIL 40.64N 91.98W
06/14/2011 VAN BUREN IA TRAINED SPOTTER
JERSEY AVE AT THE FOX RIVER BRIDGE IS CLOSED DUE TO
FLOODING
0100 AM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
06/14/2011 M5.00 INCH VAN BUREN IA TRAINED SPOTTER
RAINFALL SINCE 5 PM MONDAY.
0235 AM HAIL 5 W NORTH ENGLISH 41.52N 92.17W
06/14/2011 M1.00 INCH IOWA IA EMERGENCY MNGR
0300 AM FLASH FLOOD 2 N KEOKUK 40.44N 91.40W
06/14/2011 LEE IA LAW ENFORCEMENT
FLOOD WATERS FORECED THE CLOSURE OF BELFAST ROAD ALONG
THE DES MOINES RIVER IN LEE COUNTY. ADDITIONAL FLOODING
WAS OBSERVED ABOUT 2 MILES NORTH OF KEOKUK.
0500 AM HEAVY RAIN KEOSAUQUA 40.73N 91.96W
06/14/2011 M3.75 INCH VAN BUREN IA CO-OP OBSERVER
24 HOUR TOTAL.
0500 AM FLASH FLOOD KAHOKA 40.42N 91.72W
06/14/2011 CLARK MO LAW ENFORCEMENT
WATER COVERING STREETS IN KAHOKA. ROUTE A...ROUTE
D...ROUTE K...ROUTE NN...AND ROUTE AA ALL CLOSED DUE TO
FLOODING.
0538 AM HEAVY RAIN W CANTRIL 40.64N 92.07W
06/14/2011 M7.00 INCH VAN BUREN IA TRAINED SPOTTER
SINCE NOON ON MONDAY
0600 AM FLASH FLOOD WARSAW 40.35N 91.43W
06/14/2011 HANCOCK IL LAW ENFORCEMENT
NEW WARSAW ROAD IN WARSAW TO ROUTE 400 E WAS CLOSED DUE
TO FLOOD WATERS.
0614 AM HEAVY RAIN NNW RUTLEDGE 40.31N 92.09W
06/14/2011 E1.00 INCH SCOTLAND MO TRAINED SPOTTER
OVERNIGHT TOTAL.
0645 AM HEAVY RAIN BENTLEY 40.34N 91.11W
06/14/2011 M1.98 INCH HANCOCK IL CO-OP OBSERVER
24 HOUR TOTAL.
0646 AM HEAVY RAIN LURAY 40.45N 91.88W
06/14/2011 M6.26 INCH CLARK MO CO-OP OBSERVER
0655 AM HEAVY RAIN MEMPHIS 40.46N 92.17W
06/14/2011 M2.00 INCH SCOTLAND MO CO-OP OBSERVER
0700 AM HEAVY RAIN NORTH ENGLISH 41.52N 92.08W
06/14/2011 M0.76 INCH IOWA IA CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN SALEM 40.85N 91.62W
06/14/2011 M0.76 INCH HENRY IA TRAINED SPOTTER
24 HOUR RAINFALL.
0700 AM HEAVY RAIN MONMOUTH 40.91N 90.64W
06/14/2011 M0.66 INCH WARREN IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN LA HARPE 40.58N 90.97W
06/14/2011 M0.65 INCH HANCOCK IL CO-OP OBSERVER
24 HOUR TOTAL.
0700 AM HEAVY RAIN BURLINGTON REGIONAL AIR 40.78N 91.13W
06/14/2011 M0.75 INCH DES MOINES IA ASOS
24 HOUR TOTAL.
0700 AM HEAVY RAIN DONNELLSON 40.64N 91.56W
06/14/2011 M1.35 INCH LEE IA CO-OP OBSERVER
24 HOUR TOTAL.
0712 AM HEAVY RAIN 4 SE CANTRIL 40.60N 92.02W
06/14/2011 M5.00 INCH VAN BUREN IA TRAINED SPOTTER
SINCE 5PM
0712 AM HEAVY RAIN AUGUSTA 40.23N 90.95W
06/14/2011 M2.56 INCH HANCOCK IL CO-OP OBSERVER
0748 AM HEAVY RAIN 1 ESE WASHINGTON 41.30N 91.68W
06/14/2011 M0.68 INCH WASHINGTON IA TRAINED SPOTTER
0800 AM FLASH FLOOD AZEN 40.56N 92.03W
06/14/2011 SCOTLAND MO LAW ENFORCEMENT
ROUTE H CLOSED.
0805 AM HEAVY RAIN 5 E CANTRIL 40.64N 91.98W
06/14/2011 M6.00 INCH VAN BUREN IA TRAINED SPOTTER
2.50 INCHES SINCE 1AM. 6.00 INCHES OF 24 HOUR
PRECIPITATION.
0815 AM HEAVY RAIN 3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/14/2011 E6.50 INCH VAN BUREN IA TRAINED SPOTTER
3.70 INCHES OF RAIN SINCE MIDNIGHT. 24 HOUR PRECIPITATION
IS 6.50 INCHES.
0825 AM HEAVY RAIN 3 WSW BONAPARTE 40.68N 91.85W
06/14/2011 E6.00 INCH VAN BUREN IA TRAINED SPOTTER
ESTIMATED AS THE RAIN GUAGE WAS OVERFLOWING.
0840 AM HEAVY RAIN CARTHAGE 40.41N 91.14W
06/14/2011 M1.02 INCH HANCOCK IL CO-OP OBSERVER
24 HOUR TOTAL.
0850 AM HEAVY RAIN 2 WSW INDUSTRY 40.32N 90.64W
06/14/2011 E0.80 INCH MCDONOUGH IL TRAINED SPOTTER
24 HOUR TOTAL.
0930 AM HEAVY RAIN 2 WSW KAHOKA 40.41N 91.75W
06/14/2011 M4.75 INCH CLARK MO COCORAHS
0930 AM HEAVY RAIN 1 E CARTHAGE 40.41N 91.12W
06/14/2011 M1.00 INCH HANCOCK IL COCORAHS
0930 AM HEAVY RAIN 3 W KAHOKA 40.42N 91.78W
06/14/2011 M5.30 INCH CLARK MO COCORAHS
0930 AM HEAVY RAIN 4 W MONTROSE 40.53N 91.49W
06/14/2011 M2.76 INCH LEE IA COCORAHS
0930 AM HEAVY RAIN 6 SE WARSAW 40.29N 91.35W
06/14/2011 M6.82 INCH HANCOCK IL COCORAHS
1030 AM FLOOD 2 E WAYLAND 40.40N 91.54W
06/14/2011 CLARK MO NWS EMPLOYEE
6 INCHES OF STANDING WATER ON RAMP AT INTERCHANGE OF
HIGHWAYS 27 AND 136.
&&
PHILIPSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1112 AM CDT TUE JUN 14 2011
IAZ067-076>078-087>089-ILZ015-024-141715-
WASHINGTON IA-MUSCATINE IA-LOUISA IA-KEOKUK IA-JEFFERSON IA-HENRY IA-
DES MOINES IA-MERCER IL-ROCK ISLAND IL-
1112 AM CDT TUE JUN 14 2011
...SCATTERED THUNDERSTORMS POSSIBLE WITH SMALL HAIL THROUGH 1 PM...
AT 11 AM CDT...A BROKEN BAND OF THUNDERSTORMS EXTENDED FROM NEAR
SIGOURNEY IOWA EAST TO JUST WEST OF ALEDO ILLINOIS MOVING GENERALLY
EAST AT 15 TO 20 MPH. SOME OF THE STRONGEST STORMS MAY PRODUCE SMALL
PEA SIZED HAIL WITH ISOLATED STONES UP TO THE SIZE OF DIMES TO
PENNIES.
&&
LAT...LON 4151 9241 4151 9153 4143 9149 4142 9137
4138 9137 4133 9099 4132 9044 4106 9044
4107 9094 4093 9096 4082 9109 4070 9111
4072 9121 4081 9141 4081 9172 4090 9172
4090 9218 4115 9219 4117 9241PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1133 AM CDT TUE JUN 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN 2 WNW KEOKUK 40.42N 91.44W
06/14/2011 M4.50 INCH LEE IA TRAINED SPOTTER
&&
DCThe national radar mosaic for the moment the first event began.
1 flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Iowa in 2011Every state in 2011This day in weather historyWarnings in Iowa, June 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 324334.